| Model Number |
VTICM5_13.2 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
Blurred Vision (2137)
| Date of Event |
12/21/2023
Type of Reportable Event
Malfunction
Event or Problem Description
The reporter indicated that the surgeon implanted a 13.2mm vticm5_13.2; -9.0/+2.0/72 (sphere/cylinder/axis) implantable collamer lens into the patient's left eye (os) on - (b)(6) 2023.The patient experienced lens rotation and refractive surprise.Lens remains implanted.If additional information is received a supplemental medwatch report will be submitted.
Additional Manufacturer Narrative
H6 - type of investigation: 4110 - lens work order search: no similar complaint type events reported for units within the same lot.(b)(4).
Additional Manufacturer Narrative
Device manufacture date: "31-july-2026" should be removed and "20-aug-2023" should be added.Claim# (b)(4).
Additional Manufacturer Narrative
Additional data: b5- the reporter indicated that the surgeon implanted a 13.2mm vticm5_13.2 implantable collamer lens of diopter -9.0/+2.0/72 (sphere/cylinder/axis) into the patient's left eye (os) on (b)(6) 2023 the patient experienced a refractive surprise and lens rotation not associated with low vault.The lens remains implanted and the problem has been resolved.Additional information provided: "no surgical intervention will be planned.The patient will be monitored and will correct his residual refraction with glasses." the cause of the event is unknown.(b)(4).